# SDR 39LA2014090599

- Difficulty date: September 5, 2014
- Submitted: September 5, 2014
- Operation: Air carrier
- Aircraft: N621AR
- Make and model: Casa C212DF
- Aircraft serial: 393
- Aircraft time: 13,681 hours, 16,370 cycles
- Engine: Garrtt TPE33110R
- System (JASC): 7120 · Engine Mount Section
- Part: Mount Fitting
- Part number: 21213116012
- Condition: Corroded
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK INDICATION ON NR 1 ENG UPPER MOUNT FITTING ON LT WING FWD SPAR NEAR GROUNDING LUG.  FURTHER INSPECTION FOUND TO BE LEVEL 2 CORROSION.  PART TO BE REPLACED WITH SERVICEABLE.
